# SDR SWIA2019122647091

- Difficulty date: December 20, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N132SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000451
- Aircraft time: 14,243 hours, 7,708 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Gusset
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA- FRAME 90 RT GUSSET PLATE CORRODED.  REMOVED AND REPLACED THE GUSSET PLATE IAW SRM.
